# SDR PCAA0108078

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 27,520 hours, 31,351 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 8Z4827051
- Part serial: NA
- Condition: Worn
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT LEFT MAIN GEAR UPLOCK ACTUATOR DAMPNER BRACKET FOUND LOOSE. LEFT DAMPNER BRACKET REPLACED IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 51-10-00.AIRCRAFT RETURNED TO SERVICE.
